RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bikbaev, Ramil' Faritovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 32

Number of views:
This page:685
Abstract pages:6489
Full texts:2355
References:520
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person19743
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196890

Publications in Math-Net.Ru
2014
1. R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Landau–Lifshitz equation, uniaxial anisotropy case: Theory of exact solutions”, TMF, 178:2 (2014),  163–219  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 178:2 (2014), 143–193  isi  elib  scopus
1996
2. R. F. Bikbaev, “Nondegeneracy of amplitude-frequency modulation for finite-gap solutions of integrable nonlinear equations”, Mat. Zametki, 59:1 (1996),  53–61  mathnet  mathscinet  zmath; Math. Notes, 59:1 (1996), 39–44  isi
1995
3. R. F. Bikbaev, “Complex Whitham deformations in the problems with “integrable instability””, TMF, 104:3 (1995),  393–419  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 104:3 (1995), 1078–1097  isi
4. R. F. Bikbaev, “Complex Whitham-deformations in problems with “integrable instability””, Zap. Nauchn. Sem. POMI, 224 (1995),  87–121  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 88:2 (1998), 162–184
1994
5. R. F. Bikbaev, “Modulational instability stabilization via complex Whitham deformations: nonlinear Schrödinger equation”, Zap. Nauchn. Sem. POMI, 215 (1994),  65–76  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 85:1 (1997), 1596–1604
6. R. F. Bikbaev, “On algebraic-geometrical parametrization of the constant mean curvature tori”, Zap. Nauchn. Sem. POMI, 215 (1994),  50–64  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 85:1 (1997), 1586–1595
7. R. F. Bikbaev, “On the local coordinates on the manifold of finite-gap solutions of the KdV equation”, Zap. Nauchn. Sem. POMI, 210 (1994),  47–56  mathnet  mathscinet  zmath; J. Math. Sci., 83:2 (1997), 191–197
1993
8. R. F. Bikbaev, “Algebro-geometric inequalities generated by perturbation theory: the nonlinear Schrödinger equation”, Algebra i Analiz, 5:4 (1993),  67–82  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:4 (1994), 719–732
9. R. F. Bikbaev, “Shock waves in one-dimensional models with cubic nonlinearity”, TMF, 97:2 (1993),  191–212  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 97:2 (1993), 1236–1249  isi
10. R. F. Bikbaev, ““Domain walls” in the isotropic Heisenberg model”, TMF, 95:1 (1993),  96–100  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 95:1 (1993), 429–431
11. R. F. Bikbaev, “Finite-gap solutions of two-dimensional isotropic ferromagnet with fixed boundary conditions”, TMF, 94:1 (1993),  165–172  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 94:1 (1993), 117–122  isi
1992
12. R. F. Bikbaev, S. B. Kuksin, “A periodic boundary value problem for the sine-Gordon equation, its small Hamiltonian perturbations, and KAM-deformations of finite-gap tori”, Algebra i Analiz, 4:3 (1992),  42–78  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:3 (1993), 439–468
13. R. F. Bikbaev, A. R. Its, “Algebrogeometric solutions of the nonlinear boundary problem on a segment for the sine-Gordon equation”, Mat. Zametki, 52:4 (1992),  19–28  mathnet  mathscinet  zmath; Math. Notes, 52:4 (1992), 1005–1011  isi
14. R. F. Bikbaev, “Integrable boundary-value problems and nonlinear Fourier harmonics”, Zap. Nauchn. Sem. POMI, 199 (1992),  43–50  mathnet  mathscinet  zmath; J. Math. Sci., 77:2 (1995), 3046–3050
15. R. F. Bikbaev, “The influence of the viscosity on the structure of the MKdV shock waves”, Zap. Nauchn. Sem. POMI, 199 (1992),  37–42  mathnet  mathscinet  zmath; J. Math. Sci., 77:2 (1995), 3042–3045
16. R. F. Bikbaev, “Finite-gap attractors and transition processes of the shock wave type in integrable systems”, Zap. Nauchn. Sem. POMI, 199 (1992),  25–36  mathnet  mathscinet  zmath; J. Math. Sci., 77:2 (1995), 3033–3041
1991
17. R. F. Bikbaev, V. O. Tarasov, “An inhomogeneous boundary value problem on the semi-axis and on a segment for the sine-Gordon equation”, Algebra i Analiz, 3:4 (1991),  78–92  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:4 (1992), 775–789
18. R. F. Bikbaev, “Cauchy problem for waves on shallow water”, TMF, 86:3 (1991),  474–478  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 86:3 (1991), 327–330  isi
1990
19. R. F. Bikbaev, “Whitham restructuring and time asymptotics of the solution of a nonlinear Schrödinger equation with finite-gap behavior as $x\to\pm\infty$”, Algebra i Analiz, 2:3 (1990),  131–143  mathnet  mathscinet  zmath; Leningrad Math. J., 2:3 (1991), 577–588
20. R. F. Bikbaev, “Finite-gap solutions of boundary value problems for integrable equations”, Mat. Zametki, 48:2 (1990),  10–18  mathnet  mathscinet  zmath; Math. Notes, 48:2 (1990), 725–731  isi
21. R. F. Bikbaev, “Hiperbolic Whitham systems and integrable equations”, Zap. Nauchn. Sem. LOMI, 180 (1990),  23–35  mathnet  mathscinet  zmath; J. Math. Sci., 68:2 (1994), 177–185
1989
22. R. F. Bikbaev, “Korteweg–de Vries equation with finite-gap boundary conditions, and the Whitham deformations of Riemann surfaces”, Funktsional. Anal. i Prilozhen., 23:4 (1989),  1–10  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:4 (1989), 257–266  isi
23. R. F. Bikbaev, “A new class of finite-gap solutions of the Landau-Lifshits $XXZ$ equation”, Mat. Zametki, 46:1 (1989),  112–114  mathnet  mathscinet
24. R. F. Bikbaev, A. R. Its, “Algebrogeometric solutions of a boundary-value problem for the nonlinear Schrödinger equation”, Mat. Zametki, 45:5 (1989),  3–9  mathnet  mathscinet  zmath; Math. Notes, 45:5 (1989), 349–354  isi
25. R. F. Bikbaev, “Large-time asymptotics of the solution of the nonlinear Schrödinger equation with boundary conditions of step type”, TMF, 81:1 (1989),  3–11  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 81:1 (1989), 1011–1017  isi
26. R. F. Bikbaev, “Distribution of magnetization in an easy-plane ferromagnet”, TMF, 80:3 (1989),  470–473  mathnet  mathscinet; Theoret. and Math. Phys., 80:3 (1989), 1004–1006  isi
27. R. F. Bikbaev, R. A. Sharipov, “Asymptotics at $t\to\infty$ of the solution to the Cauchy problem for the Korteweg–de Vries equation in the class of potentials with finite-gap behavior as $x\to\pm\infty$”, TMF, 78:3 (1989),  345–356  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 78:3 (1989), 244–252  isi
28. R. F. Bikbaev, “On non-linear diffraction in defocusing medium”, Zap. Nauchn. Sem. LOMI, 179 (1989),  23–31  mathnet  mathscinet  zmath; J. Soviet Math., 57:3 (1991), 3078–3083
1988
29. R. F. Bikbaev, “Asymptotic behavior as $t\to\infty$ of the solution to the Cauchy problem for the Landau–Lifshitz equation”, TMF, 77:2 (1988),  163–170  mathnet  mathscinet; Theoret. and Math. Phys., 77:2 (1988), 1117–1226  isi
30. R. F. Bikbaev, A. R. Its, “Asymptotics at $t\to\infty$ of the solution of the Cauchy problem for the Landau–Lifshitz equation”, TMF, 76:1 (1988),  3–17  mathnet  mathscinet; Theoret. and Math. Phys., 76:1 (1988), 665–675  isi
1985
31. R. F. Bikbaev, “Finite-gap solutions of the massive Thirring model”, TMF, 63:3 (1985),  377–387  mathnet  mathscinet; Theoret. and Math. Phys., 63:3 (1985), 577–584  isi
1983
32. R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Finite-zone integration of the Landau–Lifshits equation”, Dokl. Akad. Nauk SSSR, 272:6 (1983),  1293–1298  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020